2021 Schedule of Events

Tuesday, July 13


ALL EVENTS HELD AT EXHIBIT BUILDING ON THE POLK COUNTY FAIRGROUNDS.

9:30 am

4-H Communications Contest

1:30 pm

4-H Culinary Challenge Contest

1:30 pm

4-H Table Toppers Contest

2:00 pm

4-H Horticulture Judging Contest – Fairgrounds

Wednesday, July 14


6:30 pm

Fairground Cleanup

Monday, July 19


ALL EVENTS HELD AT EXHIBIT BUILDING ON THE POLK COUNTY FAIRGROUNDS.

8:00 am

4-H Clothing Construction & Modeling Judging, TBA

7:30 pm

4-H Modeling and Quilt Show, TBA

Wednesday, July 21        ** ENTRY DAY **


Exhibits will not be available for viewing until 10:00 a.m. on Thursday.

8:00 am – 10:00 am

Enter all 4-H and Clover Kids Exhibits

8:00 am – 10:00 am

Enter all Open Class Exhibits

8:30 am

4-H Horse Show

10:00 am – 5:00 pm

Judge 4-H and Open Class Exhibits

Thursday, July 22


Exhibits will not be available for viewing until 10:00 a.m. on Thursday.

8:00 am – 3:00 pm

Hometown Hero Community Blood Drive

8:00 am

4-H Dog Show

Approx 9:45 am

Clover Kid Dog Show (Following Dog Showmanship)

10:00 am

4-H and Open Class Exhibits open for viewing

1:30 pm

Clover Kids/4-H Rabbit Show

2:30 pm

Clover Kids/4-H Poultry Show

4:00 pm – 9:00 pm

Nebraska Putt Putt on the Fly Mini Golf

5:00 pm – 7:00 pm

Free Barbecue Sponsored by Polk County Ag Society

5:00 pm – 7:00 pm

LIVE Remote Broadcast with Max Country 104.9

5:00 pm – 7:00 pm

Free Blood Pressure Screening Provided by the Polk County Health Department

5:00 pm – 1:00 am

Beer Garden

5:30 pm – 6:45 pm

NeFigure8n Track Party

Fans of all ages are welcome to come down onto the track to meet the drivers and see the cars up close and personal!  Included at no additional charge with paid admission to the Figure 8.

6:00 pm – 11:00 pm

FREE Carnival and Midway Presented by Garry Moore Amusements

7:00 pm

Figure 8 – Nebraska United Officials Officiating Crew (visit www.nefigure8n.com for official rules)

Friday, July 23


8:00 am

Clover Kids/4-H Swine Show

11:00 am

Clover Kids/4-H Sheep Show

1:00 pm

Clover Kids/4-H Meat Goat Show

3:00 pm

4-H Livestock Judging Contest

5:00 pm – 7:00 pm

Free Blood Pressure Screening

5:00 pm – 1:00 am

Beer Garden

6:00 pm – 11:00 pm

FREE Carnival and Midway Presented by Garry Moore Amusements

7:00 pm

Demolition Derby – Wreckless Promotions Officiating Crew
(visit www.wrecklesspromotions.com for official rules)

9:00 pm – 1:00 am

Live music in the Beer Garden featuring “Borderline”

Saturday, July 24


8:30 am

4-H Bucket Calf/Clover Kids

8:30 am

4-H Beef Show following Bucket Calf/Clover Kids Show

2:00 pm

Clover Kids/4-H Small Pet Show, 4-H Cat Show

2:30 pm

Clover Kids/4-H Llama Show

4:00 pm

Registration for Kiddie Pedal Tractor Pull

4:30 pm

Kiddie Pedal Tractor Pull sanctioned by Nebraska Pedal Pull Association – boys & girls ages 4–12. Sponsored by Osceola FFA and Alumni

5:00 pm – 1:00 am

Beer Garden

6:00 pm – 11:00 pm

FREE Carnival and Midway Presented by Garry Moore Amusements

Sunday, July 25


10:00 am – 4:00 pm

Show & Shine (open to all muscle cars, hot rods, tractors, and motorcycles). Register day of show starting at 10:00 a.m. with show starting at noon. Cash drawing prizes open to all registered participants

10:30 am

Community Church Service – Hosted by St. Paul Lutheran Church

12:30 pm

Purple Ribbon Livestock Sale

12:30 pm – 3:30 pm

Party with COLORS da CLOWN – free face painting

1:45 pm

4-H Round Robin Showmanship

3:00 pm

4-H Trophy Award Presentation in Livestock Arena

4:00 pm – 5:00 pm

Release all exhibits and pay Premium Checks

Exhibits must be picked up between 4:00 and 5:00 p.m. on Sunday, July 25th. Exhibitors must make arrangements to have items picked up if they are unable to be at the Fairgrounds during this time. There is one Check Release area. Both 4-H and Open Class Exhibitors will come to the same Check Release area to pick up their Premium Checks. Checks will not be issued until 4:00 p.m.